International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 130 | Views: 225

Research Paper | Mathematics | India | Volume 4 Issue 1, January 2015

Quadruple Simultaneous Fourier series Equations Involving Heat Polynomials

Gunjan Shukla [2] | K.C. Tripathi [2]

Abstract: Quadruple series equations are useful in finding the solution of four part boundary value problems of electrostatics, elasticity and other fields of mathematical physics. In the present paper, we have considered the quadruple series equations involving heat polynomials and solved them.

Keywords: Quadruple series equations, Heat Polynomials, Boundary value problems

Edition: Volume 4 Issue 1, January 2015,

Pages: 147 - 155

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait